Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V.V. Vershinin
Title: Cobordisms and spectral sequences
Additional book information: Translations of Mathematical Monographs, vol. 130, Amer. Math. Soc., Providence, RI, 1993, v + 97 pp., ISBN 0-8218-4582-9, $62.00$

References [Enhancements On Off] (What's this?)

  • Michael Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. 68 (1988), 175–186 (1989). MR 1001453
  • Nils Andreas Baas, On the stable Adams spectral squences, Various Publications Series, No. 6, Aarhus Universitet, Matematisk Institut, Aarhus, 1969. MR 0268894
  • Nils Andreas Baas, Bordism theories with singularities, Proceedings of the Advanced Study Institute on Algebraic Topology (Aarhus Univ., Aarhus, 1970) Various Publ. Ser., No. 13, Mat. Inst., Aarhus Univ., Aarhus, 1970, pp. 1–16. MR 0346823
  • Boris I. Botvinnik, Manifolds with singularities and the Adams-Novikov spectral sequence, London Mathematical Society Lecture Note Series, vol. 170, Cambridge University Press, Cambridge, 1992. MR 1192127, DOI 10.1017/CBO9780511662645
  • Peter S. Landweber, A survey of bordism and cobordism, Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 2, 207–223. MR 848847, DOI 10.1017/S0305004100066032
  • Douglas C. Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics, vol. 121, Academic Press, Inc., Orlando, FL, 1986. MR 860042
  • Sam Perlis, Maximal orders in rational cyclic algebras of composite degree, Trans. Amer. Math. Soc. 46 (1939), 82–96. MR 15, DOI 10.1090/S0002-9947-1939-0000015-X

  • Review Information:

    Reviewer: Nils A. Baas
    Affiliation: University of Trondheim
    Journal: Bull. Amer. Math. Soc. 33 (1996), 111-113
    Review copyright: © Copyright 1996 American Mathematical Society